Zoomed Image
  • Bro-zedex Syrup 100ml

Bro-zedex Syrup 100ml

kes240
Add to Cart

In stock 7.00 available!

Description
Bro-zedex Syrup contains Bromhexine 4mg,Guaifenesin 50mg ,Menthol 2.5mg,Terbutaline 1.25mg. Bromhexine is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Guaifenesin is an expectorant which works by decreasing the stickiness of airway secretions and helps in their removal from the airways. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation. Terbutaline is a bronchodilator which relax the muscles in the airways and widen the airways.Together, they make breathing easier.
How to use
Take 10mls up to four times daily.(After every 6 hours)Measure it with a measuring cup and take it by mouth. Shake well before use. Bro-Zedex Syrup may be taken with or without food, but it is better to take it at a fixed time.
Precautions
Bro-zedex Syrup is unsafe to use during pregnancy ,consult your doctor before taking this medication.Its safe to use in patients with kidney and liver diseases.Common side effects include nausea, indigestion, bloating, vomiting, diarrhoea, stomach pain, dizziness, headache, sweating, skin rash, urticaria,tremor, Increased heart rate,palpitations.